# SDR ORJA97162

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE ESCAPE PATH LIGHTING SEAT AT ROWS 7-11 ILLUMINATED INFLIGHT CONTINUOUSLY.  FOUND 2 CHAFED WIRES AT FWD RT E EXIT HATCH.  REPAIRED CHAFED WIRES AT FWD RT E EXIT HATCH AND REPLACED FUSES IN E PATH POWER PACK.  SYSTEM OP CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
